Prime triples p1, p2, p3 in arithmetic progressions such that p1 = x2 + y2 + 1, p3 = [nc]

S. I. Dimitrov
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 23, 2017, Number 4, Pages 22—33
Download full paper: PDF, 225 Kb

Details

Authors and affiliations

S. I. Dimitrov
Faculty of Applied Mathematics and Informatics, Technical University of Sofia
8, St. Kliment Ohridski Blvd., 1756 Sofia, Bulgaria

Abstract

In the present paper we prove that there exist infinitely many arithmetic progressions of three different primes p1, p2, p3 = 2p2p1 such that p1 = x2 + y2 + 1, p3 = [nc].

Keywords

  • Arithmetic progression
  • Prime numbers
  • Circle method

AMS Classification

  • 11N36
  • 11P32

References

  1. Dimitrov, S. I. (2016) Arithmetic progressions of three prime numbers with two of the form p = x2 + y2 + 1, Proc. Techn. Univ.-Sofia, 66, 3, 55–64.
  2. Halberstam, H., & Richert, H.-E. (1974) Sieve Methods, Academic Press, London Mathematical Society.
  3. Hooley, C. (1976) Applications of sieve methods to the theory of numbers, Cambridge Univ. Press.
  4. Karatsuba, A. (1983) Principles of the Analytic Number Theory, Nauka, Moscow (in Russian).
  5. Kumchev, A. (1997) On the Piatetski-Shapiro-Vinogradov Theorem, Journal de Th´eorie des Nombres de Bordeaux, 9, 11–23.
  6. Linnik, J. (1960) An asymptotic formula in an additive problem of Hardy and Littlewood, Izv. Akad. Nauk SSSR, Ser.Mat., 24, 629–706 (in Russian).
  7. Mirek, M. (2014) Roth’s theorem in the Piatetski-Shapiro primes, arXiv:1305.0043v2 [math.CA] 10 Apr 2014.
  8. Peneva, T. & Tolev, D. (1998) An additive problems with primes and almost-primes, Acta Arith., 83, 155–169.
  9. Piatetski-Shapiro, I. I. (1953) On the distribution of prime numbers in sequences of the form [f(n)], Mat. Sb., 33, 559–566.
  10. Rivat, J., & Wu, J. (2001) Prime numbers of the form [nc], Glasg. Math. J, 43(2), 237–254.
  11. Tenenbaum, G. (1995) Introduction to Analytic and Probabilistic Number Theory, Cambridge Univ. Press.
  12. Teräväinen, J. (2016) The Goldbach problem for primes that are sums of two squares plus one, arXiv:1611.08585v1 [math.NT] 25 Nov 2016.

Related papers

Cite this paper

APA

Dimitrov, S. I. (2017). Prime Triples p1, p2, p3 in Arithmetic Progressions such that p1 = x2 + y2 + 1, p3 = [nc]. Notes on Number Theory and Discrete Mathematics, 23(4), 22-33.

Chicago

Dimitrov, S. I. “Prime Triples p1, p2, p3 in Arithmetic Progressions such that p1 = x2 + y2 + 1, p3 = [nc].” Notes on Number Theory and Discrete Mathematics 23, no. 4 (2017): 22-33.

MLA

Dimitrov, S. I. “Prime triples p1, p2, p3 in arithmetic progressions such that p1 = x2 + y2 + 1, p3 = [nc].” Notes on Number Theory and Discrete Mathematics 23.4 (2017): 22-33. Print.

Comments are closed.